MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTABLATOR?; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTABLATOR?; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number H802224360021
Medical Device Problem Codes Defective Device (2588); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code: mcx.G4 - premarket / 510(k) #: p900056.
 
Event or Problem Description
It was reported that the procedure was cancelled.Ace rotablator was selected for use.Prior to procedure, the foot pedal dynaglide mode was not working.The case was postponed, and there was no patient complications reported.
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: based on a thorough review of the reported complaint, the cause of the reported procedure cancelled/rescheduled event was due to the foot pedal not working, but the cause for the foot pedal not working could not be determined.The investigation conclusion code of cause not established was selected.
 
Event or Problem Description
It was reported that the procedure was cancelled.A ce rotablator was selected for use.Prior to procedure, the foot pedal dynaglide mode was not working.The case was postponed, and there was no patient complications reported.

Brand Name
ROTABLATOR?
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21778057
Report Number2124215-2025-18095
Device Sequence Number12740227
Product Code MCW
UDI-Device Identifier08714729353317
UDI-Public(01)08714729353317(11)220706(10)FP47416
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH802224360021
Device Catalogue NumberH802224360021
Device Lot NumberFP47416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date04/01/2026
Date Device Manufactured07/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown